Maximum Principles for a Class of Elliptic Eigenvalue Equation
|更新时间:2026-09-14
|
Maximum Principles for a Class of Elliptic Eigenvalue Equation
一类二阶椭圆型特征方程的极值原理
Issue 5, Pages: 341-342(2003)
作者机构:
1. ,山西,太原,030051
2. 山西大学数学系,山西,太原,030006
作者简介:
基金信息:
DOI:
CLC:
Published:2003
稿件说明:
移动端阅览
郝江浩, 张亚静. Maximum Principles for a Class of Elliptic Eigenvalue Equation[J]. 2003, (5): 341-342.
DOI:
郝江浩, 张亚静. Maximum Principles for a Class of Elliptic Eigenvalue Equation[J]. 2003, (5): 341-342.DOI:
Maximum Principles for a Class of Elliptic Eigenvalue Equation
摘要
应用Hopf极值原理
对一类带有特征值的二阶椭圆型特征方程及其边值问题进行研究.得到了方程解的泛函的极值原理
并给出其应用.
Abstract
A class of secondorder elliptic equations with eigenvalue are studied by using Hopf maximum principle. Some conclusions and applications are obtained.